# SDR HNAA0400028

- Difficulty date: March 29, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N997HA
- Make and model: Dhav DHC8201
- Aircraft serial: 507
- Aircraft time: 12,785 hours, 14,097 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Bulkhead
- Part number: 7895431
- Part serial: NONE
- Condition: Cracked
- Location: Prop Assy
- Part time: 10,492 hours, 11,426 cycles
- Component: Actuator, Hamstd
- Component part number: 7901803
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAJOR INSPECTION OF PROPELLER ACTUATOR PARTS, THE PISTON BULKHEAD WAS FOUND CRACKED DURING FLUORSCENT PENNENTRANT INSPECTION.  THIS HAS BEEN A COMMON FIND WITH THIS PART.
